# SDR SWAA2022030890360

- Difficulty date: April 30, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 43,258 hours, 21,318 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E UPPER SEAL RETAINER IS CRACKED ON THE NO STEP PANEL ORSS 271. / REMOVED AND REPLACED SEAL RETAINER BRACKET ON LH T/E UPR NO STEP PANEL AT STA 271 PER SRM 51-40-02-0G-0; STEP 4;9.
